MAUDE Adverse Event Report: SC003 SC-FORT MILL CARDIAC CATH (CCOME)751; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL CARDIAC CATH (CCOME)751; GENERAL SURGERY TRAY (KIT)
Model Number SAN6BCCOMF
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the or towels (b)(4)from the cardiac catheterization kit/ (b)(4) were shedding fibers onto the wires before entering the patient¿s body and in the rinse bowl.The procedure performed was a cardiac left heart catheterization with possibility of stenting.There was no injury or delay.No patient demographics were provided.Based on supplier investigation, the device history record could not be reviewed as a lot number was not provided.No sample was provided for evaluation, only a photo showing cotton lint to twine on the medical wire and rinsed on gloves.The supplier checked retained sample.The average linting data was 0.173g / 10 pieces and within limits (=0.38g/10 pieces).The or towel is made of cotton, so lint is born and inevitable.The intended use of or towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.Based on the investigation, all linting test data is within the acceptable range.There is no abnormal situation that has happened in production.Therefore, the root cause could not be determined and no further action.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported that the or towels (b)(4) from the cardiac catheterization pack/ (b)(4) were shedding fibers onto the wires before entering the patient¿s body and in the rinse bowl.The procedure performed was a cardiac left heart catheterization with possibility of stenting.There was no injury or delay.No patient demographics were provided.

Brand Name
CARDIAC CATH (CCOME)751
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key8674345
Report Number1423537-2019-00321
Device Sequence Number1808152
Product Code LRO
UDI-Device Identifier10887488635866
UDI-Public10887488635866
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN6BCCOMF
Device Catalogue NumberSAN6BCCOMF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;